# SDR 2004UALA00662

- Difficulty date: July 14, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N936UA
- Make and model: Boeing 737522
- Aircraft serial: 26667
- Aircraft time: 34,359 hours, 21,635 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PATH LIGHTING IS INOP ON THE AFT SECTION.  REPLACED DEFECTIVE RIBBON.
